# SDR ASOA20140706093

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 33,099 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137216501
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE AFT CEILING EMERGENCY EXIT LIGHT WAS COMING OUT OF ITS CASING AND WAS NOT FULLY LIT.  MAINTENANCE SECURRED THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
